Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

psiloveyoum0re

Member
  • Content Count

    11
  • Joined

  • Last visited

Community Reputation

1 Neutral

1 Follower

About psiloveyoum0re

  • Rank
    New Member

Profile Information

  • Gender
    Female

Recent Profile Visitors

1603 profile views
  1. psiloveyoum0re

    Hormonal acne

    Hormonal acne

    For the past few months my face has been horrible and my chest, neck and back have been breaking out as well. My face was never like this even before I got on medication and birth control years ago. Eventually I got off the medication (tretinoin gel, doxycycline and evocline foam) and stayed on just birth control. Then I added the BP treatment and my face was fine...red and occasional pimples, but fine! Well a month before I got off birth control, I started breaking out and then it got worse aft
  2. Most likely it was the cleanser change. I don't think any regimen does well with change if you have been on it a while.
  3. I was put on tretinoin 0.01% (retin-a gel) and 100mg doxy twice a day. Yes, my face got worse before it got better. I didn't go to school for a week cuz my face was sooo red! You need a good moisturizer because the gel made my face really really dry. It sure cleared me up tho! Not perfectly, but pretty close. The doxy will help with body acne if you have any as well as the face. Also, if going in the sun, you best put on some sunscreen!! Good luck and be patient! Drink plenty of water!
  4. I've been using Cetaphil Daily Facial Moisturizer with spf 15 for almost a yr now, but I was wondering if there is something better? I don't like the smell of the Cetaphil I'm using and it feels thick and greasy. I'm almost out and just wondering if anyone had a suggestions that will feel better and still take care of flakes. Thanks
  5. It has been a week and my skin is worse then it was before i started. I'm HOPING it's just from having my monthly 4 b*tch days lol. The acne is on my fore head( two red pimples and a bunch of tiny flesh colored bumps), cheeks( red pimples) and chin (red pimples). I'm supposed to go to town with my mom tomorrow and I just don't even want to think of how my skin is going to look. I just want what everyone else wants, to be CLEAR. I would be happy with one pimple on my face, but not all these I ha
  6. I just put it on my face lol! Been using it for 4 days and the sides of my face are sooo smooth! I still have problem areas, but since your clear it could help keep you that way!
  7. I've gotten the same thing sometimes when I don't wear make up. "ohh you must be sick." "You can tell you don't feel good." "aww poor thing, you need to be at home in bed." I ALWAYS play it off and say "Yea I dont feel good." hahaha!
  8. Thanks for your replies! I just want to be able to wear NO makeup and feel confident, I mean my acne is not horrible or even that bad, but I've always wanted clear, beautiful skin and I've never had it since turning about 13 or 14. I'll just bare with this and be a trooper and hopefully I won't have too bad of an initial break out lol!
  9. I'm on day three and my I swear I have a bunch of teeny tiny pimples on my forehead and small ones on my nose. It's making me freak out!!! I have mild acne and I'm using proactive BP cuz I had some left over.
  10. I'm kind of freaking a little bit. It looks like I have a bunch of tiny tiny pimples on my forehead and my nose has little ones as well. Plus my skin is very uneven and red :\ I put a little bit of extra BP on my nose to see if it would dry up my little pimples. The sides of my face are smooth, but the middle of my face is not looking too good. Should I cont. or stop while I'm ahead. I know an initial breakout is expected, but I'm only on my third day.
  11. I was on tretinoin plus an antibiotic and evoclin foam and my acne went away after about 4 monthsish. it was moderate acne. It may not be exact time based on tretinoin since I was on other things, but I will say I HIGHLY DOUBT the foam done a single thing lol! The tretinoin will make your face very red and tight for a little bit. I was on the gel.
  12. I am using the Proactiv repairing lotion since I had some left. My face feels a little tight. Around my lips feels weird, a burnt feeling?? Idk, I didn't get any BP on them and I constantly have Cocoa butter on them. The moisturizer I use is Cetaphil daily facial moisturizer with spf 15. Also the past week I have upped my water intake a good bit thinking maybe that will help with my acne and skin in general. History For the past 3 months my acne has gotten worse slowly. I'm 19 and when I wa
×